# SDR UIEA200600279

- Difficulty date: October 27, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 97,609 hours, 16,793 cycles
- Engine: Ge CF650E2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PUTTING GEAR DOWN, WE HAD A GREEN GEAR LIGHT MOMENTARILY ON FOLLOWED BY A MOMENTARILY RED LIGHT, ALL GEAR LIGHTS WENT OUT. ENGINEER PANEL LIGHTS FOR GEAR CHECKED NORMAL. RESET C/B C613 PANEL. CARRIED OUT OPERATIONAL CHECK OF LANDING GEAR INDICATION LIGHTS IAW MM 32-61-00. OPERATION CHECKS OK.
